ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Chattopadhyay, Amit Kr and Basu, Abhik and Bhattacharjee, Jayanta K (2000) Coupled nonequilibrium growth equations: Self-consistent mode coupling using vertex renormalization. In: Physical Review E, 61 (2). pp. 2086-2088.

This list was generated on Sun Mar 26 01:44:01 2023 IST.